# SDR AU970456

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Collapsed
- Location: Wing Misc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINGLET INNER CORE COLLAPSED - AIRCRAFT IS AMATEUR BUILT
